DR. JOSÉ ELIGIO DE LA PAZ MÉNDEZ

 

Artículos

Komech A. I., Merzon A. E. y De la Paz J. E., (2015). Time-dependent scattering of generalized plane waves by a wedge,  Mathematical Methods in the Applied Sciences, 38 (18) 4461–5319. 

Merzon A.E., Komech A.I., De la Paz J.E. y Villalba T.J. (2014). On the keller- blank solution to the scattering problem of pulses by wedges, Mathematic al Methods in the Applied Sciences, 38 (10) 2035–2040.

 

Libros

Merzon A. y de la Paz J.E. (2014). DN-problema de dispersión de una onda plana sobre una cuña: principio de amplitud límite. EAE, 2012.